MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; ASPIRATOR,SUCTION,W/850CC CANISTER

MEDLINE INDUSTRIES, LP; ASPIRATOR,SUCTION,W/850CC CANISTER
Catalog Number HCS7001
Medical Device Problem Codes Infusion or Flow Problem (2964); Suction Failure (4039)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, the device stopped working on (b)(6) 2025.The customer said that the aspirator would not "accelerate past zero" and that her son is at risk for aspiration of fluids due to brain injury.The customer reported her son was admitted to the icu and put on a ventilator on (b)(6) 2025 but is now "off the vent" and doing breathing trials with supplemental oxygen.
 
Additional Manufacturer Narrative
According to the customer, the device stopped working on (b)(6) 2025.The customer said that the aspirator would not "accelerate past zero" and that her son is at risk for aspiration of fluids due to brain injury.The customer reported her son was admitted to the icu and put on a ventilator on (b)(6) 2025 but is now "off the vent" and doing breathing trials with supplemental oxygen.No additional information is available at this time.It has been determined that the reported event caused or contributed to (death/serious injury), therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Update to d4: lot #.Update to h6: investigation findings (c).

Common Device Name
ASPIRATOR,SUCTION,W/850CC CANISTER
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key22849558
Report Number1417592-2025-00399
Device Sequence Number4488465
Product Code BTA
UDI-Device Identifier10193489036381
UDI-Public10193489036381
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberHCS7001
Device Lot Number6462303
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer09/10/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale